Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

got treated for clamidia and syphilis need your input on medicatin
dawn18marie posted:
I got treated for clamidia and syphilis at the lake charles health clinic about three weeks or longer. The nurse physician said I had a swollen ovarie and that I would get some antibiotics to kill an infection if I have one. When the nurse came in she said the physician said I might have clamidia or syphilis so I got three pink pills two blue and a shot, without even getting a positive test result. Now I am feeling worse now but more so now my vagina is aching and constantly irritated after her giving me those pills and them kicking in. I want to go back but I dont want to be filled up with pills if its not what I have...any one got any answers on what I should do?
tlkittycat1968 responded:
You may have a yeast infection which is common after taking antibiotics.

Helpful Tips

How to Live With an STD
1. Be yourself, and be patient. No matter what situation it is you are going through, and don't ever let anyone make you feel bad about ... More
Was this Helpful?
35 of 42 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.